SciELO - Scientific Electronic Library Online

 
vol.36 issue3Six dimensional matrix summability of triple sequencesOn the characteristic polynomial of the power of a path. author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CHANDRA DAS, Paritosh. On fuzzy normed linear space valued statistically convergent sequences. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.511-527. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000300511.

In this article we define the notion of statistically convergent and statistically null sequences with the concept of fuzzy norm and discuss some of their properties such as completeness, monotone, solidness, symmetricity sequence algebra and convergence free.

Keywords : Fuzzy real number; statistical convergence; fuzzy normed linear space; monotone; solid space; symmetricity; sequence algebra and convergence free..

        · text in English     · English ( pdf )